# SDR TWAA0101116

- Difficulty date: January 14, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, CORROSION WAS FOUND UNDERSIDE RT FLOOR MEMBRANE AT STA 1117 TO 1136.  INSTALLED NEW MEMBRANE PER DRAWING 9330612-23 AND SPM 6-70-01.
